Doctor insights on:
Thanks for asking!: Stop using the soap and get a topical steroid from your drug store to see if this helps. If not, go see your dermatologist or primary care physician for other options including a stronger steroid or an injection. Most important quit using the soap, the offending agent. ...Read more
It started 2 days before that when i scratches my pubic area , white patches like dandruffs appear , I have been using pears blue soap. In that area?
Soap not the answer: Acne is a major chronic disease that in spite of what anybody may have told you is not the result of your diet or your poor hygiene. Topical benzoyl peroxide is the only thing you can buy yourself that can do much. Failing this, get with your physician. The oral contraceptive pill, a topical agent like clindamycin, or something stronger will be able to clear you -- depends on what's right for you. ...Read moreSee 1 more doctor answer
Sometimes: Lava soap has abrasive inclusions which can help remove deeply seated deposits on the skin. The face is a little delicate and may respond with reddening and tingling. Lava soap was designed mostly for use on the hands. But an occasional scrub with lava soap on the face should do not harm. ...Read more